# SDR DLM90070977

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD 900
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 873
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB OUT OF LIMITS, CRACKED AT LIGHTEN HOLE FS 873.  REPAIRED CUSP WEB IAW MD-88 SRM 53-05D FIG 827D.
